# SDR IXXA06SMN262S

- Difficulty date: July 28, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 96,561 hours, 25,131 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Repair
- Condition: Misrepaired
- Location: Zone 500
- Part time: 96,561 hours, 25,131 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND LEFT HAND WING INBOARD LEADING EDGE UPPER SKIN WITH A NON STANDARD REPAIR AT STATION XCW69.00.  REMOVED EXISTING REPAIR, IAW DC-8 SRM 51-1-21, DC-8 SRM 51-3-0.  FABRICATED REPAIR DOUBLER (AL 7075 T6 0.071) IAW SEMAN DRAWING NUMBER ED 4299.  CLEANED AND APPLIED POLYURETHANE TOP-COATING IAW DC-8 SRM 51-1-12 PAGES 7-25.  APPLIED SEALANT TO FAYING SURFACES IAW DC-8 SRM 51-1-11.  INSTALLED REPAIR PARTS IAW SEMAN DRAWING ED 4299, DC-8 SRM 51-1-21, DC-8 SRM 51-3-0, DC-8 SRM 51-1-20D, DC-8 SRM 51-3-1.  SEMAN EO NUMBER 2006630 DATE 08-03-06.  FAA FORM 8110-3 NUMBER 06361 DATED 08-03-06 COMPLETED.
